# SDR R61A201712130934

- Difficulty date: November 29, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 11,612 hours, 7,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED FLOOR GUSSET FR.90 RBL 11 REF SRM 51-41-01. PN 170-60257-001. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
